# SDR ASAA2018112197030

- Difficulty date: November 19, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 42,376 hours, 12,946 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#1 ENG INDICATES "ENG FAIL" AFTER SHUTDOWN. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 73-05 TASK 805. ACCOMPLISHED EEC BITE REF FIM 73-00 TASK 801 FOUND FAULT CODE 76-31361 START LEVER DISAGREE AND FAULT CLEARED #1 ENG FAIL LIGHT EXTINGUISHED COMPLIED WITH ENGINE RUN FOR FAULT REPAIR CONFIRMATION FAIL LIGHT REMAINED EXTINGUISHED ON SHUT DOWN OK FOR CONTINUED SERVICE.
